News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Arrhythmias

Question: 27/v-tach


 yessie - Sat Nov 17, 2007 2:42 am

I am a 27 yr old/f that was diagnosised with v-tach today by my cardiologist thru a 24 hr holter moniter.My stress echo/echo came back normal. I have been having chest pain, shortness of breath, lots of palpatations, dizziness and near fainting episodes for 1 1/2 yrs off/on. In the last 2 weeks it's been everyday all day. I get so scarred that I get panic attacks which make me feel even worse.I have been thru so much in the last 1 1/2 yrs. Every doctor has diagnosised me with anxiety. They tell me that i'm just too overly stressed since Im a single mom of 2 kids, work full time & go to college part time. I also was diagnosised with hyperthyroidism in which i have been taking medication now for 5 months. Then back in april I started getting severe stomach pain which lead too me getting my gallbladder taken out. Comes too find out I never had gallstones, its all a big mess. Im still having severe stomach pain but have not been diagnosised.
I am currently taking a beta blocker for the chest pain/arrhythmias but don't feel any better. Im also taking anxiety meds which help at times. I have an appt in 3 days with my cardio to see what tx is next. Im so scarred and havent been feeling like my normal self for soo long. I just want to feel my best but nothing is really working for me.I also have trouble sleeping at nite all the time since my rapid heart beat/shortness of breath wakes me up.. Does anyone have any advice for?? Help......[/i]
 Dr. Chan Lowe - Mon Jan 28, 2008 11:24 pm

User avatar Hi Yessie,

Your abdominal pain may be unrelated to your heart/breathing issues. I would suggest you see a GI doctor about your pain. This may be a gastritis or ulcerations. I would recommend you be tested for a bacteria called H. pylori that can cause gastritis or ulcers.

Regarding your chest pains, I would recommend you follow up with your cardiologist. I am wondering if your beta blocker is sufficiently controlling your arrhythmia if your symptoms have not improved once you started it. Also, hyperthyroidism and hypothyroidism can both lead to problems with the heart rhythm and breathing (more so with hyperthyroidism) so it is important to be sure that your thyroid levels are normal now that you are on treatment for this.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here